MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; RSP HUMERAL SOCKET INSERT, 44MM +4MM, STANDARD HXE-PLUS

ENCORE MEDICAL L.P. DJO SURGICAL; RSP HUMERAL SOCKET INSERT, 44MM +4MM, STANDARD HXE-PLUS
Model Number 509-00-444
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Patient was infected, but stable.Dr.Walker removed previous revision implants, washed out, and put in the same size of new implants.
 
Additional Manufacturer Narrative
See d4 expiration date, d10,h4, h6, h10 and h11.Complaint has been evaluated and is similar to report number 1644408-2023-00345; 509-00-436, s808 - infection, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
RSP HUMERAL SOCKET INSERT, 44MM +4MM, STANDARD HXE-PLUS
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key23834907
Report Number1644408-2025-01933
Device Sequence Number13080914
Product Code KWS
UDI-Device Identifier00888912144605
UDI-Public00888912144605
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K141006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number509-00-444
Device Lot Number388P1025
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date03/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
508-44-101 877C1221; 510-08-000 142G1655
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale